# SDR 06FDEA03941

- Difficulty date: November 10, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 6559947501
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NR 2 CARGO DOOR LWR FWD CORNER SEAL DEPRESSOR DAMAGED. REMOVED AND REPLACED AFT NO. 2 CARGO DOOR LWR FWD SEAL DEPRESSOR IAW SRM 51-  30-5.
